# SDR IPXA3M79516

- Difficulty date: July 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Warning Light
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY ONE LOW MESSAGE.  TROUBLESHOT IAW FIM 33-51-00.  EMERGENCY LIGHT TEST PASSED IAW AMM 33-51-00.  SYS OK.
